# SDR AALA2019100199020

- Difficulty date: September 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323
- Aircraft serial: 41668
- Aircraft time: 28,168 hours, 3,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Asssit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER ASSIST SYSTEM BATTERY PACK AT DOOR 31H FAILED TEST. MAINTENANCE REPLACED BATTERY PACK PER AMM 52-12-19.
